# SDR SAJF2013102003

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N18605
- Make and model: Boeing 737809
- Aircraft serial: 28404
- Aircraft time: 40,454 hours, 18,832 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(B-18605) REJECTED TAKEOFF AT 90 KTS DUE TO AFT CARGO DOOR LIGHT ILLUMINATED.  AFT CARGO DOOR OPS NORMAL, ITEM C/F TO D/D IAW MEL 52-3-1 FOR PRECAUTION.
